# SDR DL73S031129

- Difficulty date: December 23, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 49,843 hours, 38,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: NA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLES WERE REPORTED DURING PERMANENT REPAIR ACCOMPLISHMENT TO THE R2 DOOR UPPER HINGE CUTOUT.  AREA WAS REWORKED/REPAIRED PER ERA 360517-14, REV A.
